advertisement
Question
Posted by: Deemo | 2007/05/28

Urgent Help

Hi

I had my first shot of the injection (contraceptive) in Feb and never went back because I had complications. My husband and i had sex on my first day of my periods and they stopped on that same day. They haven't came back since and it's already a week after that. Is it possible that I night be preggy or could there be something wrong with me that I don't know of?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Deemo

It is not unusual to have absence of menstruation even after a single dose of the injectable contraceptive. However I would suggest that a home pregnancy test be done and should this be negative that an alternative combined oral contraceptive preparation be used for at least one to two months if pregnancy is not desired. This will aid in regulating the menses and hence forth.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement